Non-parametric interval estimation for the partial area under the ROC curve
Article first published online: 24 FEB 2011
Copyright © 2011 Statistical Society of Canada
Canadian Journal of Statistics
Volume 39, Issue 1, pages 17–33, March 2011
How to Cite
Qin, G., Jin, X. and Zhou, X.-H. (2011), Non-parametric interval estimation for the partial area under the ROC curve. Can J Statistics, 39: 17–33. doi: 10.1002/cjs.10093
- Issue published online: 24 FEB 2011
- Article first published online: 24 FEB 2011
- Manuscript Accepted: 10 OCT 2010
- Manuscript Received: 8 SEP 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!